On the convergence of general order multivariate Padé-type approximants

  1. Abouir, J. 1
  2. Cuyt, A. 2
  3. Gonzalez-Vera, P. 3
  4. Orive, R. 3
  1. 1 Lille 1 University
    info

    Lille 1 University

    Lila, Francia

  2. 2 University of Antwerp
    info

    University of Antwerp

    Amberes, Bélgica

    ROR https://ror.org/008x57b05

  3. 3 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Journal of Approximation Theory

ISSN: 0021-9045

Year of publication: 1996

Volume: 86

Issue: 2

Pages: 216-228

Type: Article

DOI: 10.1006/JATH.1996.0063 SCOPUS: 2-s2.0-0030215268 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus